# SDR DALA1118641819

- Difficulty date: February 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 36,689 hours, 7,934 cycles
- Engine time: 34,878 hours, 9,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Condition: Chafed
- Location: Le Slat
- Part time: 34,878 hours, 9,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT WEDGE AREA T/E FOUND CHAFING.  METAL HOT BOND REPAIR PERFORMED ON CHAFING AREA AS PER SRM 57-43-02 REPAIR I, FIG 201 AND SRM 51-70-10 REPAIR 4, FIG 201 AND 202.
